I continue to take a type of “chemo” pill every day, and my leukemia is beginning to stabilize, and my blood work is returning to much more normal state. What has me distressed at this point is the return of some of my Cipro side effects; the outer ball of my right foot is once again very painful. The balls of my feet were the hardest hit areas, after taking Cipro. The pain is odd; it feels as though the area is severely bruised, and that someone is constantly pressing on it. Fortunately, it does not extend all of the way across my foot, to the big toe area, so I am still able to walk fairly “normally”.
The other area that is so painful is the back of my right thigh; that area feels as though it is on fire! It is not a muscle pain, but more like a skin pain; like the skin is completely raw. I really had no idea that these symptoms/side effects would return, but hopefully they will not last very long.
The first time around, the pain was so bad that I was quite immobile for many weeks; as a person that is typically and constantly on the go, it was not easy to just sit around and heal. Now I am slowed down by the leukemia, and the drugs that I must take, so I find myself sitting around again. My poor brain is so tired of the inactivity, that I started knitting, sewing and building model planes. Funny hobbies, huh? I like building old planes and bi-plane models; it is like a three dimensional puzzle; it keeps my mind and hands busy, and helps to avert my attention away from the pain.
I suppose that I shouldn’t be surprised to have the Cipro pain return, but I will tell you, it sure is depressing! If you are offered Cipro, Avelox or Levaquinn; do yourself a favor, don’t take the risk…..ask for a different antibiotic; you have many other choices, and take it from me, an upset stomach or diarrhea is way better than being crippled!